Publication detail

Víšek, J. Á. : Asymptotic representation of the instrumentl weighted variables - theory and pracrice. Part II - numerical study

Author(s): prof. RNDr. Jan Ámos Víšek CSc.,
Type: Articles in refereed journals
Year: 2014
Number: 0
ISSN / ISBN: 2336-2782
Published in: Bulletin of the Czech Econometric Society 21(32), 48 - 72.
Publishing place: Prague
Keywords: Robustness, instrumental variables, implicit weighting, $\sqrt{n}$-consistency of estimate by instrumental weighted variables, asymptotic representation of the estimate, numerical study.
JEL codes:
Suggested Citation:
Grants: DYME – Dynamic Models in Economics
Abstract: The behavior of the robust version of the classical instrumental variables, called instrumental weighted variables, and their asymptotic representation is studied by means of the Monte Carlo experiments under various frameworks. The results are given both in the ``compressed'' form of empirical means and empirical mean square errors of the estimators (computed for the simulated data-sets) as well as in the form of patterns of their empirical distributions.

29

July

July 2022
MonTueWedThuFriSatSun
    123
45678910
11121314151617
18192021222324
2526272829

3031

Partners

Deloitte

Sponsors

CRIF
McKinsey
Patria Finance
Česká Spořitelna
EY